# SDR ASOA04881

- Difficulty date: November 4, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE FUSELAGE SKIN AT THE T/E OF THE AFT EQUIPMENT COMPARTMENT ACCESS WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE FUSELAGE SKIN AT THE T/E OF THE AFT EQUIPMENT COMPARTMENT ACCESS BY STOP DRILLING THE CRACKS IAW SRM 51-25-06.  THE PERMANENT REPAIR IS TO BE PERFORMED WITHIN 50 FLIGHTS, IAW SRM 53-81-04, FIG 301, ZONE D.  MAINTENANCE PERFORMED PERMANENT REPAIR IAW EO72-53-0159.  AIRCRAFT OK FOR SERVICE.
